Hazard regression for interval-censored data with penalized spline

Cai, Tianxi, Betensky, Rebecca A. . Biometrics 2003. 59 (3) :570-579

Locate this article in:

Bibtex

@article{CIS-183869,
  Author = {Cai, Tianxi and Betensky, Rebecca A.},
  Title = {Hazard regression for interval-censored data with penalized spline},
  Journal = {Biometrics},
  Volume = {59},
  Number = {3},
  Year = {2003},
  Pages = {570--579},
  Keywords = {Mixed model, Proportional hazards, Restricted maximum likelihood}
}

Similar articles